MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
The insulation fell apart on vasoview hemopro device.The device was removed from service and replaced with a new one.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond dr
wayne NJ 07470
MDR Report Key8802154
Report Number8802154
Device Sequence Number320193
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345(17)200422(10)25146236
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2019
Report Date (Section F) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25146236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2019
Patient Sequence Number1
Date Report Sent to FDA07/15/2019